Econometrica: May 2020, Volume 88, Issue 3

The Folk Theorem in Repeated Games with Anonymous Random Matching

https://doi.org/10.3982/ECTA16680
p. 917-964

Joyee Deb, Takuo Sugaya, Alexander Wolitzky

We prove the folk theorem for discounted repeated games with anonymous random matching. We allow non‐uniform matching, include asymmetric payoffs, and place no restrictions on the stage game other than full dimensionality. No record‐keeping or communication devices—including cheap talk communication and public randomization—are necessary.



Log In To View Full Content

Supplemental Material

Supplement to "The Folk Theorem in Repeated Games with Anonymous Random Matching"

This appendix contains omitted proofs.

Read More View PDF


Back